# SDR 04FDEA02190

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEAT TRACK LINK AFT ATTACH BOLT BS 870 LBL 25 WL 205.  *S/D*  CORROSION ON AROUND SEAT TRACK LINK ATTACH BOLT AT BS 870 LBL 25 WL 205 WAS FOUND TO BE IN LIMITS.  CORROSION ON LINK AT BS 870 LBL 25 WL 208 WAS OUT OF LIMITS.  REMOVED & REPLACED LINK AT BS 870 LBL 25 WL 208 PER SRM 53-10-1, 53-10-5 & 51-30-2.
